# SDR SWAA2021042766235

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 LOWER EXIT IDENTIFIER HAS 1 BURNED OUT BULB / RELAMPED L1 LOWER EXIT IDENTIFIER AND PERFORMED GOOD OPS CHECK PER AMM 33-51-04-960-801 59889U 24APR21 59889U
